Alert archive / Kentucky / Flash Flood Warnings in 2017

Flash Flood Warning 17, NWS Jackson, KY

June 13, 2017Bell County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 13, 2017, 4:23 PM EDT for Bell County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2017, 4:23 PM EDT (20:23 UTC)
Expired
Jun 13, 2017, 6:30 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Bell County, KY

The radar

The Knoxville radar (KMRX), 65 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

889 
WGUS53 KJKL 132023
FFWJKL
KYC013-132230-
/O.NEW.KJKL.FF.W.0017.170613T2023Z-170613T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
423 PM EDT TUE JUN 13 2017

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Southwestern Bell County in southeastern Kentucky...

* Until 630 PM EDT

* At 423 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Pineville, Middlesboro, Wasioto, Meldrum, East Pineville, Noetown,
  Davisburg, Wallsend, Fonde, Ingram, Straight Creek, Pruden, Cary,
  Ferndale, Binghamtown, Fourmile and Clear Creek Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3659 8390 3680 8375 3680 8362 3658 8373

$$

SHALLENBERGER
1 follow-up statement
556 
WGUS73 KJKL 132224
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
624 PM EDT TUE JUN 13 2017

KYC013-132232-
/O.EXP.KJKL.FF.W.0017.000000T0000Z-170613T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bell KY-
624 PM EDT TUE JUN 13 2017

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BELL COUNTY WILL EXPIRE
AT 630 PM EDT...

The heavy rain has ended. Significant flooding is no longer expected 
to pose a threat. Please continue to heed any remaining road 
closures. Light to moderate showers are moving back into the area. 
Therefore, a Flood Advisory is still in effect for the area for 
minor flooding. 

LAT...LON 3659 8390 3680 8375 3680 8362 3658 8373

$$

SHALLENBERGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:36 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 13, 3:36 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
336 PM EDT Tue Jun 13 2017

.UPDATE...
Issued at 200 PM EDT TUE JUN 13 2017

Activity just beginning to pick up across our northeast and a
couple of thunderstorm clusters are making the appearance of
moving south-southeastward into our forecast area. COnsequently
maintained likely PoPs across the northeast. Otherwise Isold to
Sct convection is beginning to pop up everywhere. A few storms
across the region have gotten quite strong and have been
producing some severe weather in isolated locations. HRRR has not
been handling convective initiation very well...no surprises
there. But extrapolating ongoing convection out, it would appear
some of the activity will make it into portions of our area.
Updated grids for hourly trends and made some minor tweaks to
PoPs, mainly to increase them a little across our far southeast.

UPDATE Issued at 1135 AM EDT TUE JUN 13 2017

Complex of storms has been laying down some very heavy rain
in spots across portions of Indiana, Ohio and West Virginia this
morning. In addition, WPC issued an MPD highlighting the
potential for localized heavy rain from several of these slow
moving storms as they push south and east into portions of eastern
Kentucky through the day. However, HRRR has been waffling on
exact movement and coverage of activity. While confidence is not
high due to uncertainties in HRRR, in general higher resolution
models have suggested some of the activity passing through
portions of our northeastern zones. Thus areas at highest risk
of some localized flash flooding would generally be confined to
our northeastern half of the forecast area. Decided to cover our
bases and issue a short term Flood Watch to cover the risk.

Otherwise, updated grids for latest hourly trends in temps. Also
raised PoPs a bit in the Watch area and to better match up with
our neighbors. Only other changes were minor tweaks to the grids
and to update the zone package.

UPDATE Issued at 659 AM EDT TUE JUN 13 2017

We are receiving a few reports of some dense fog, especially in
the deepest river valleys. However, fog should begin lifting here
over the next hour, so opted not to pursue any upgraded wording in
the forecast or issue an SPS at this time. Isolated showers have
also developed over portions of eastern KY over the last couple of
hours. These have been covered by low end isolate POPS in the
forecast. Main update was to make sure the near term forecast for
temps, dew points, and winds was on track with the latest
observations. All changes have been published and sent to
NDFD/web.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 408 AM EDT TUE JUN 13 2017

Amidst a strong high pressure ridge across the SE U.S., a weak low
pressure system will deepen into a shortwave today just east of the
state. This will lead to instability amidst the strong S to SW flow
off the of the Gulf of Mexico, combining moisture, warmth, and lift.
As such, expect scattered showers and thunderstorms across much of
eastern KY throughout the day, and possibly continuing into the
overnight as the low remains present and despite a near-surface
inversion, elevated convection may still persist. Temperatures will
continue to be well above normal today, and muggy, with highs in the
upper 80s and dew points near 70. Lows tonight will only fall to the
mid and upper 60s across much of the CWA, with valley fog expected.
Fog may also set up in locations that receive rainfall throughout
the day.

For Wednesday, the upper level low/shortwave will continue to shift
north and become absorbed in the longwave pattern present across the
Northeast conus. That being said, it will still be present and could
spawn yet more diurnally driven convection, especially in the NE
portion of the CWA (closer to the upper level low as well as a warm
front located to our NE), throughout the day Wednesday. CAPE values,
lapse rates, and LI's are very favorable across much of eastern KY
both days, however weak steering flow (and weak winds in general) as
well as a very high freezing level should generally result in more
of a heavy rain event for any cells that develop. Wouldn't be
surprised if they are slow moving and good lightning producers as
well. Temperatures on Wednesday will remain in the mid and upper 80s
with muggy conditions.

.LONG TERM...(Thursday through Tuesday)
Issued at 336 PM EDT TUE JUN 13 2017

Models are in good agreement with the evolution of the overall
upper air pattern with a transition to troughing in the eastern
part of the United States by next week. There are some differences
in the details but current trends are that the transition will
occur late in the weekend into early next week. At the surface a
cold front will move across the area Sunday night into Monday
morning, and this will usher in cooler and drier air.

Until the pattern change next week temperatures will continue to
average above normal and dewpoints will remain in the middle 60s
to lower 70s. With the humid conditions in place we'll also see a
daily chance of showers and thunderstorms. The best chance for
organized widespread showers and thunderstorms will come with the
cold front Sunday into Monday. After the frontal passage dewpoints
will fall to around 60 early next week and temperatures will
fall to normal or even slightly below normal values.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 200 PM EDT TUE JUN 13 2017

A typical summertime pattern. Convection has fired across much of
the region this afternoon and from all appearances some of it may
manage to affect SYM and SJS. However, exact impacts and timing
at specific TAF sites is still uncertain. For now kept VCTS for
in place for all terminals until trends become more definite, for
purposes of better timing. Thunderstorms expected again Wednesday
afternoon. Convection is expected to dissipate this evening.
Lingering moisture from rains could result in some fog impacts
overnight at our TAF sites and nearby locations. Otherwise, winds
will remain light and generally variable throughout the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM EDT this evening for KYZ044-050>052-
059-060-104-106>110-112-113-119-120.

&&

UPDATE...RAY
SHORT TERM...JMW
LONG TERM...SBH
AVIATION...RAY
Hazardous weather outlook, Jun 13, 11:42 AM EDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1142 AM EDT Tue Jun 13 2017

KYZ044-050>052-059-060-104-106>110-112-113-119-120-141100-
Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Elliott-Morgan-
Johnson-Wolfe-Magoffin-Floyd-Breathitt-Knott-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Clay City, Stanton,
Frenchburg, Sandy Hook, West Liberty, Paintsville, Campton,
Salyersville, Prestonsburg, Wheelwright, Jackson, Hindman,
Pippa Passes, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
1142 AM EDT Tue Jun 13 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

Thunderstorms are likely this afternoon and possible tonight. Due
to the slow moving nature of the thunderstorms, some storms could
produce very heavy rainfall, which could lead to localized flash
flooding this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible at times from Wednesday through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ058-068-069-079-080-083>088-111-114>118-141100-
Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-
Knox-Bell-Harlan-Lee-Owsley-Perry-Clay-Leslie-Letcher-
Including the cities of Irvine, Ravenna, Brodhead, Mount Vernon,
McKee, Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Beattyville, Booneville, Hazard,
Manchester, Hyden, Jenkins, and Whitesburg
1142 AM EDT Tue Jun 13 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This afternoon and Tonight.

Scattered thunderstorms will be possible this afternoon and
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible at times from Wednesday through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

JMW/RAY

In the hours before

Special weather statement, Jun 13, 3:00 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
300 PM EDT TUE JUN 13 2017

KYZ119-120-131945-
Martin-Pike-
300 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT MARTIN AND NORTH CENTRAL PIKE
COUNTIES THROUGH 345 PM EDT...

At 259 PM EDT, a strong thunderstorm was located over McClure, or
near Inez, moving southeast at 15 mph.

Torrential rain, winds in excess of 30 mph, frequent lightning, and
pea size hail are possible with this storm.

Locations impacted include...
Inez, Forest Hills, Warfield, Beauty, Turkey Creek, Pilgrim,
Coalpoint, Davella, Whitepost, Hode, Conder, Piso, Prince, Delong,
McClure, Lovely, Preece, Jarad, Threeforks and Rural.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3757 8253 3786 8259 3789 8243 3787 8241
      3786 8242 3781 8240 3782 8239 3777 8233
      3776 8233 3776 8231 3774 8233 3770 8230
      3767 8230 3766 8224 3764 8222
TIME...MOT...LOC 1859Z 334DEG 11KT 3779 8248

JP
Special weather statement, Jun 13, 3:04 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
304 PM EDT TUE JUN 13 2017

KYZ044-050>052-131930-
Rowan-Montgomery-Bath-Fleming-
304 PM EDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...BATH...
EASTERN FLEMING AND ROWAN COUNTIES...

At 304 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles west of Head Of Grassy to near
Moore's Ferry to near Sideview. Movement was southeast at 15 mph.

Torrential rain, frequent lightning, winds in excess of 30 mph and
pea size hail are possible with these storms.

Locations impacted include...
Mount Sterling, Morehead, Owingsville, Marshall, Camargo, Sharpsburg,
Salt Lick, Ramey, Wyoming, Peasticks, Olympia Springs, Yale,
Triplett, Flat Creek, Christy, Odessa, Hilda, Bourbon Furnace, Pebble
and Sharkey.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3843 8358 3840 8348 3838 8345 3840 8342
      3832 8334 3821 8330 3819 8327 3804 8344
      3806 8358 3803 8358 3800 8401 3812 8408
      3830 8385 3834 8384 3845 8358
TIME...MOT...LOC 1904Z 322DEG 14KT 3842 8340 3820 8363 3816 8405

JP
Special weather statement, Jun 13, 3:16 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service JACKSON KY
316 PM EDT TUE JUN 13 2017

KYZ107-110-119-120-131945-
Martin-Floyd-Pike-Johnson-
316 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MARTIN...
SOUTHEASTERN JOHNSON...NORTHEASTERN FLOYD AND NORTHWESTERN PIKE
COUNTIES...

At 315 PM EDT, a strong thunderstorm was located over Endicott, or
near Prestonsburg, moving south at 20 mph.

Torrential rain, frequent lightning, wind gusts up to 45 mph and
half inch hail are possible with this storm.

Locations impacted include...
Pikeville, Prestonsburg, Coal Run Village, Allen, Endicott, Bammer,
Coal Run, Zebulon, Lancer, Arkansas, Aluba, Betsy Layne, Ivel,
Honaker, Blue Moon, Odds, Gulnare, Dicks Creek, Justell and Harold.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3776 8275 3781 8259 3752 8242 3748 8274
TIME...MOT...LOC 1915Z 343DEG 18KT 3769 8263

JP
Special weather statement, Jun 13, 3:33 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service JACKSON KY
333 PM EDT TUE JUN 13 2017

KYZ050>052-059-060-104-106-108-132000-
Rowan-Montgomery-Elliott-Menifee-Morgan-Bath-Powell-Wolfe-
333 PM EDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT POWELL...SOUTHEASTERN
MONTGOMERY...NORTHWESTERN MORGAN...SOUTHEASTERN BATH...MENIFEE...
ROWAN...NORTHWESTERN WOLFE AND WESTERN ELLIOTT COUNTIES...

At 332 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Head Of Grassy to Wagner to near
Scranton to Cornwell to near Westbend. Movement was southeast at 20
mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mount Sterling, Morehead, West Liberty, Stanton, Sandy Hook,
Frenchburg, Henry, Jeffersonville, Camargo, Clay City, Wellington,
Salt Lick, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Zag, Levee, Bowen, Cornwell, Elliottville, Rothwell
and Lick Branch.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3819 8327 3820 8323 3827 8318 3818 8305
      3820 8302 3803 8311 3788 8333 3779 8356
      3780 8396 3786 8402 3793 8397 3807 8396
      3808 8372 3815 8359 3840 8342
TIME...MOT...LOC 1932Z 324DEG 16KT 3835 8322 3814 8329 3801 8351 3794
8373 3793 8403

JP
Special weather statement, Jun 13, 3:51 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
351 PM EDT TUE JUN 13 2017

KYZ110-120-132030-
Floyd-Pike-
351 PM EDT TUE JUN 13 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FLOYD AND PIKE
COUNTIES THROUGH 430 PM EDT...

At 350 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Buskirk to near Canada to near Coal Run
Village to Ivel. Movement was southeast at 15 mph.

Torrential downpours, frequent lightning, wind gusts of 35 to 45
mph, and half inch hail are possible with these storms.

Locations impacted include...
Pikeville, Coal Run Village, Wheelwright, Forest Hills, Huddy, Meta,
Jamboree, Bammer, Fishtrap Lake, Garden Village, Aluba, Piso, Betsy
Layne, Toonerville, Ivel, Honaker, Buckhorn Hollow, Blue Moon, Osborn
and Jarad.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3732 8228 3728 8271 3767 8271 3769 8249
      3767 8240 3769 8238 3771 8241 3773 8232
      3767 8230 3762 8219 3765 8218 3762 8218
      3758 8213 3755 8213 3756 8208 3753 8205
      3755 8204 3754 8197
TIME...MOT...LOC 1950Z 320DEG 14KT 3763 8217 3757 8232 3756 8252 3759
8268

JP
Special weather statement, Jun 13, 4:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
413 PM EDT TUE JUN 13 2017

KYZ109-110-112-113-132100-
Breathitt-Floyd-Knott-Magoffin-
413 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KNOTT...CENTRAL
FLOYD...EAST CENTRAL BREATHITT AND SOUTHEASTERN MAGOFFIN COUNTIES...

At 413 PM EDT, a strong thunderstorm was located over Mid, or 13
miles north of Hindman, moving southeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Prestonsburg, Estill, Wheelwright, Martin, Pippa Passes, Wayland,
Allen, East McDowell, Fredville, Bammer, Vail, Hippo, Handshoe,
Gunlock, Glo, Printer, McDowell, Orchard, Dotson and Carver Station.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3732 8271 3736 8306 3749 8306 3753 8307
      3755 8308 3763 8308 3766 8270
TIME...MOT...LOC 2013Z 331DEG 12KT 3752 8291

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:50 AM EDTFlash Flood WatchJKLBath, Breathitt, Elliott, Fleming, Floyd, Johnson and 10 more8 hr
Jun 13, 2:22 PM EDTSpecial Weather StatementJKLFleming53 min
Jun 13, 3:00 PM EDTSpecial Weather StatementJKLMartin45 min
Jun 13, 3:04 PM EDTSpecial Weather StatementJKLBath, Fleming, Montgomery, Rowan26 min
Jun 13, 3:16 PM EDTSpecial Weather StatementJKLFloyd29 min
Jun 13, 3:32 PM EDTAreal Flood AdvisoryJKLFleming, Rowan118 min
Jun 13, 3:33 PM EDTSpecial Weather StatementJKLElliott, Menifee, Montgomery, Powell, Rowan27 min
Jun 13, 3:46 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike119 min
Jun 13, 3:51 PM EDTSpecial Weather StatementJKLPike39 min
Jun 13, 4:12 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Pike3 hr
Jun 13, 4:13 PM EDTSpecial Weather StatementJKLFloyd, Knott47 min
Jun 13, 4:18 PM EDTAreal Flood AdvisoryJKLBell3 hr
Jun 13, 4:30 PM EDTSpecial Weather StatementJKLEstill, Jackson, Owsley45 min
Jun 13, 4:44 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin46 min
Jun 13, 5:01 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Wolfe3 hr
Jun 13, 5:16 PM EDTFlash Flood WarningJKLFloyd, Knott3 hr
Jun 13, 5:18 PM EDTSpecial Weather StatementJKLKnott, Perry27 min
Jun 13, 5:21 PM EDTSevere Thunderstorm WarningJKLKnott, Leslie, Perry24 min
Jun 13, 5:45 PM EDTSpecial Weather StatementJKLHarlan30 min
Jun 13, 5:47 PM EDTSpecial Weather StatementJKLLeslie, Perry28 min
Jun 13, 5:48 PM EDTSpecial Weather StatementJKLClay, Jackson57 min
Jun 13, 5:53 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Jackson, Laurel, Leslie, Owsley and 1 more3 hr
Jun 13, 6:03 PM EDTFlash Flood WarningJKLHarlan, Leslie, Perry3 hr
Jun 13, 6:07 PM EDTFlash Flood WarningJKLClay, Jackson, Laurel113 min
Jun 13, 6:31 PM EDTAreal Flood AdvisoryJKLHarlan, Letcher4 hr
Jun 13, 6:36 PM EDTSpecial Weather StatementJKLBell39 min
Jun 13, 7:39 PM EDTAreal Flood AdvisoryJKLBell, Knox, McCreary, Whitley3 hr

Nearby

Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.